# SDR QXEA200600288

- Difficulty date: December 17, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Unknown
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT AILERON OUTBOARD PCU INBOARD LUG BUSHING FOUND NON CONFORM.  REPLACED BUSHING IAW HORIZON AIR EA R-27-218.
